# SDR HALA0800433

- Difficulty date: March 24, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,344 hours, 12,803 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG, AILERON BLOCK OUT.  PERFORMED FIM 27-11-00.  OK FOR SERVICE.  NO FAULTS NOTED.
